en
Scientific article
English

Restricted sums of sets of cardinality 1 + p in a vector space over Fp

Published inDiscrete mathematics, vol. 235, no. 1-3, p. 199-213
Publication date2001
Citation (ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Restricted sums of sets of cardinality 1 + p in a vector space over Fp. In: Discrete mathematics, 2001, vol. 235, n° 1-3, p. 199–213. doi: 10.1016/s0012-365x(00)00273-9
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0012-365X
465views
0downloads

Technical informations

Creation11/09/2010 2:39:00 PM
First validation11/09/2010 2:39:00 PM
Update time03/14/2023 4:08:48 PM
Status update03/14/2023 4:08:48 PM
Last indexation01/15/2024 9:49:10 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack